# SDR UPS98227489

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT BS 750 REAR SPAR BOTTLE PIN FOUND CORRODED (PITTING CORROSION).  PIN REPLACED IAW WITH MM 57-41-00.
